Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have itchy bruise on inner thigh and painful throat. Took antibiotic. Underlying cause?

User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 1846 Questions
My inner thigh itches badly and now I have huge bruises, looking like bleeding under the skin. And other parts start too like my chest etc and get blotchy big bruises, but I do not scratch hard. also have a very hurtful bad throat and that since at least 5 weeks and despite 2 courses of anitbotics
Posted Wed, 8 May 2013 in Skin Hair and Nails
Answered by Dr. Y V Siva Sankara Murty 2 hours later

Thanks for writing to health care magic.

Itching of inner thigh could be because of various causes and one of them is fungal infection of the skin. A physical examination will identify the condition and antifungal creams prescribed by your doctor will be helpful.

Bruising under the skin with out much itching or trauma requires to be investigated. It could be complication of the medications you are on or can occur in various conditions like decreased platelet count or increased fragility of vessels which can occur in various conditions. After through examination to identify if it is bleeding under the skin or some other rash investigations like platelet count, prothrombin time etc are done to arrive at a diagnosis.

If your throat has some infection and not improving with antibiotics a throat swab for culture is required and based on this antibiotics are to be prescribed.

Hope this helps.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor